Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Stanford University, School of MedicineYou are a "fast" metabolizer of atazanavir because the nevirapine is causing you to metabolize the atazanavir faster and ritonavir boosting is not able to overcome this. Sustiva and viread would probably result in the same effect. Is there... Read more »
Rocky Mountain CARESThanks for your question.Elevations in the blood chemical bilirubin occur very commonly among person who take the new protease inhibitor atazanavir (Reyataz). Very significant elevations can occur in about a third of persons who take the drug... Read more »
University of North Carolina - Chapel HillDear John,Darunavir should not have caused facial wasting. That would be highly unusual and such facila wasting typically takes a long time to develop. I wonder if your Sculptra was wearing off. I would not use 600mg once a day. Atazanavir can... Read more »
University of Minnesota, School of MedicinePerhaps 5% of patients on atazanavir develope severe elevation in their bilirubin that are not acceptable. It is less clear to me what the percent is for patients on boosted atazanavir (with low dose ritonavir) though may be somewhat higher. Modest... Read more »
Connect With Others
Posted by sweetvanilla27, 1 ReplyI am wanting to hear from anyone who have experienced taking Raltegravir, Truvada & Atazanavir and how you have got on with the meds?
I first started taking meds in May this year I was put on Truvda and Sustiva first, and was taken off them due... Read more »
Posted by princealbertDoes anyone know how to access atazanavir, a new protease inhibitor not yet approved? I've got less than 20 CD4, VL 40,000, am multi-drug resistant, and don't have too many options left. I might be getting T-20, but need another good drug to add to... Read more »
Posted by princealbert, 1 ReplyDoes anyone know how to access atazanavir, a new protease inhibitor not yet approved? I've got less than 20 CD4, VL 40,000, am multi-drug resistant, and don't have too many options left. I might be getting T-20, but need another good drug to add to... Read more »
Posted by Anonymous, 1 ReplyHello All !! I want to tell everyone that I started taking half of the prescribed doses of my meds about 2 years ago. My T cells remain High (570) and my V load is still undetectable..
I am on viramune,ziagen and zerit. I had an uncle who died... Read more »
Guides for People With HIV